Hiroshima Mathematical Journal

Unbounded nonoscillatory solutions of nonlinear ordinary differential equations of arbitrary order

Takaŝi Kusano and Manabu Naito

Full-text: Open access

Article information

Hiroshima Math. J., Volume 18, Number 2 (1988), 361-372.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory
Secondary: 34C11: Growth, boundedness


Kusano, Takaŝi; Naito, Manabu. Unbounded nonoscillatory solutions of nonlinear ordinary differential equations of arbitrary order. Hiroshima Math. J. 18 (1988), no. 2, 361--372. doi:10.32917/hmj/1206129729. https://projecteuclid.org/euclid.hmj/1206129729

Export citation


  • [1] K. E. Foster and R. C. Grimmer, Nonoscillatory solutions of higher order differential equations, J. Math. Anal. Appl., 71 (1979), 1-17.
  • [2] P. Hartman and A. Wintner, Linear differential and difference equations with monotone solutions, Amer. J. Math., 75 (1953), 731-743.
  • [3] J. W. Heidel, Rate of growth of nonoscillatory solutions for the differential equation y+q(n\y\r sandny=0,0<r<l, Quart. Appl. Math., 28 (1971), 601-606.
  • [4] I. T. Kiguradze, On the oscillation of solutions of the equation dmu/dtm-}-a(t} u * sign u =0, Mat. Sb.,65 (1964), 172-187, in Russian.
  • [5] I. T. Kiguradze, The problem of oscillation of solutions of nonlinear differential equations, Differentsianye Uravneniya, 1 (1965), 995-1006, in Russian.
  • [6] I. T. Kiguradze, On monotone solutions ofnonlinear ordinary differential equations of order , Izv. Akad. Nauk SSSR Ser.Mat., 33 (1969), 1373-1398, in Russian.
  • [7] I. T. Kiguradze and G. G. Kvinikadze, On strongly increasing solutions of nonlinear ordinary differential equations, Ann. Mat. Pura Appl., 130 (1982), 67-87.
  • [8] T. Kusano and M. Naito, Unbounded nonoscillatory solutions of second order sublinear ordinary differential equations, preprint.
  • [9] G. G. Kvinikadze, Remarks concerning solutions of Kneser's problem, Differentsianye Uravneniya, 14 (1978), 1775-1783, in Russian.
  • [10] D. L. Lovelady, On the nonoscillatory solutions of a sublinear even order differential equation, J. Math. Anal. Appl., 57 (1977), 36-40.
  • [11] D. L. Lovelady, On the asymptotic classes of solutions of a superlinear differential equation, Czechoslovak Math. J., 27 (1977), 242-245.
  • [12] M. Naito, Nonoscillatory solutions of linear differential equations with deviating arguments, Ann. Mat. Pura Appl., 136 (1984), 1-13.